Preworkout Drink causing Itchiness?
- 01-18-2010, 08:40 PM
Preworkout Drink causing Itchiness?
I've began taking Xpand Xtreme Pump, the preworkout NO drink. And I've noticed that within a few minutes of taking it that my skin becomes extremely itchy... Especially my face.
Its extremely frustrating. I've taken several different preworkout drinks in my time and have never had anything happen like this until now.
Has anybody felt this or know anything about this? Perhaps it's just an allergic reaction.
- 01-18-2010, 08:45 PM
- 01-18-2010, 08:51 PM
01-18-2010, 09:05 PM
It is very tingly and very prickly. I've used several NO products and never had this.
But yes, its definitely not a "normal" tingly feeling.
And yes it has 2.5g of Beta Alanine each serving. Should I discontinue use? I truthfully don't mind putting up with an itchy face during workouts if it means its a good product.
01-18-2010, 09:15 PM
The itchiness is normal. No problem
Sleep Supplement 3Z BCAA: Red Raspberry and Lemon flavors
HGH/sleep enhancer: HGHpro
Test Booster: TestoPRO and STOKED!
Preworkout: MANIAC Fruit Punch and Pink Lemonade
01-18-2010, 09:18 PM
Thanks people. I'm on my cell phone now so ill rep yall later.
The itchiness didn't really phaze me till I was having a bad day and I wanted to absolutely rip my face off when I was on the way to the gym.
01-18-2010, 09:20 PM
try drinking more water - it helps a bit, though the tinglies were too much for me. man, i got them in my ears, and the bottom of my feet. argh!
01-18-2010, 09:22 PM
01-18-2010, 09:24 PM
01-18-2010, 09:28 PM
Fortunately for you it goes away with prolonged BA usage. I personally wish it didn't go away.
"I am legally blind and if I can Squat,deadlift and over all get myself to the gym then anyone can get their a$$ in gear and get strong!!" - malleus25
01-19-2010, 03:04 PM
the tingle gets me even more pumped up!
01-19-2010, 04:26 PM
01-19-2010, 04:31 PM
01-19-2010, 06:22 PM
01-19-2010, 11:36 PM
its just parasthesia from the ba... ur fine... feels awesome huh...
01-20-2010, 12:02 AM
I cannot stand the feeling. It feels like I have psoriasis or something on my face haha
01-20-2010, 12:24 AM
if it has beta-alanine thats the cause and its all normal some actually like it
01-20-2010, 08:55 AM
01-20-2010, 08:59 AM
U'll get used to it soon.. Erik loads of water drink it with a light meal usually a piece of bread is a good option
01-20-2010, 02:10 PM
i think the most intense "reaction" to BA i ever had was after dowing one of those single-serving preWO shots that AMS put out a while back...
little green/white shooter... damn can't remember the name of it
01-20-2010, 04:37 PM
01-20-2010, 04:41 PM
Ingesting carbs along with Beta Alanine seems to diminish the paraesthesia. Google paraesthesia and you'll know exactly what's going on with the itchiness (caused by BA).
I can't take any BA, even though it produces one of my favorite effects; namely, the potential to increase your lactate threshold. I get hyper-paraesthesia, to the point I can't focus or do anything other then wanting to remove my skin with a potato peeler.
NSCA - CSCS
01-20-2010, 04:56 PM
01-20-2010, 05:17 PM
Similar Forum Threads
- By Dirty music in forum LG SciencesReplies: 3Last Post: 02-18-2010, 07:07 PM
- By mankussm in forum SupplementsReplies: 0Last Post: 05-14-2009, 02:25 PM
- By shimshadee in forum SupplementsReplies: 6Last Post: 04-25-2008, 03:36 PM
- By hockeyroom28 in forum SupplementsReplies: 0Last Post: 03-13-2008, 03:25 PM
- By Hollidae in forum SupplementsReplies: 4Last Post: 01-20-2008, 02:35 AM